RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1991, Volume 86, Number 2, Pages 202–209 (Mi tmf5435)  

This article is cited in 1 scientific paper (total in 1 paper)

Types of $N=2$ superconformal transformations

S. A. Duplij


Abstract: All finite transformations of the $N=2$ superconformal semigroup are obtained and classified.

Full text: PDF file (897 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1991, 86:2, 138–143

Bibliographic databases:

Received: 05.01.1990

Citation: S. A. Duplij, “Types of $N=2$ superconformal transformations”, TMF, 86:2 (1991), 202–209; Theoret. and Math. Phys., 86:2 (1991), 138–143

Citation in format AMSBIB
\Bibitem{Dup91}
\by S.~A.~Duplij
\paper Types of $N=2$ superconformal transformations
\jour TMF
\yr 1991
\vol 86
\issue 2
\pages 202--209
\mathnet{http://mi.mathnet.ru/tmf5435}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1107701}
\transl
\jour Theoret. and Math. Phys.
\yr 1991
\vol 86
\issue 2
\pages 138--143
\crossref{https://doi.org/10.1007/BF01016164}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GH61300004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5435
  • http://mi.mathnet.ru/eng/tmf/v86/i2/p202

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Duplij, “The ideal structure of superconformal semigroups”, Theoret. and Math. Phys., 106:3 (1996), 291–306  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:100
    Full text:51
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017